2019
Том 71
№ 11

All Issues

Osipchuk T. M.

Articles: 1
Article (Ukrainian)

Analytic criterion for linear convexity of Hartogs domains with smooth boundary in $H^2$

Osipchuk T. M., Tkachuk M. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 2. - pp. 226-236

We establish a criterion of the local linear convexity of sets in the two-dimensional quaternion space $H^2$, that are similar to the bounded Hartogs domains with smooth boundaries in the two-dimensional complex space $C^2$.